# SDR DALA1106177102

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 14,368 hours, 1,125 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop Fitting
- Part number: 166W48021
- Condition: Failed
- Location: Nr 4 Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT INBD MAIN TRACK STOP FITTING FAILED TORQUE CK IAW EA 11-469704-03AD, ME 03.
